MathSciNet Relay Station
MathSciNet bibliographic data
MR2260492 (2007g:46072) 46H05 (06F25 46H10 47A10)
Mouton, S. On the boundary spectrum in Banach algebras. Bull. Austral. Math. Soc. 74 (2006), no. 2, 239–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement